# SDR DHL200071756D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, LEFT WING I/B AILERON TAB BOND REPAIR DELAM.  INSTALLED FIBERGLASS OVERLAY REPAIR PER B727 SRM 51-40-8 FIG 1. BALANCE CHECK PER B727 SRM 51-10-3, FOUND TO BE WITHIN LIMITS.  REF: N/R 1583.
